# SDR SWIA2022122767028

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 601R3505064
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FWD. COUNTER BALANCE CABLE CHAFING AGAINST THE TRACK CROSS MEMBER.   BLENDED, EVAL'D AND INSTALLED NEW BEAM ATTACHING ANGLE IAW SRM 51-42-06 AND DWG 601R35050 REV-AC.
